Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Mar 19, 2012, 9:24 PM CDT for Delaware County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 9:24 PM CDT (02:24 UTC)
- Expired
- Mar 19, 2012, 10:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
County Delaware County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
505
WWUS84 KTSA 200224
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT MON MAR 19 2012
ARZ001-OKZ063-069-200300-
ADAIR OK-BENTON AR-DELAWARE OK-
924 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WEST SILOAM SPRINGS...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
SPRINGS...COLCORD...GENTRY...JAY...SPRINGTOWN...DECATUR...
MAYSVILLE...GRAVETTE...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9414 3610 9451 3610 9455
3606 9455 3632 9491 3667 9462
TIME...MOT...LOC 0224Z 210DEG 36KT 3619 9458
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Mar 19, 6:24 PM CDT, 3 hours earlier.
Area forecast discussion, Mar 19, 6:24 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT MON MAR 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
OKLAHOMA TAF SITES WILL CONTINUE TO SEE MVFR CONDITIONS OR
WORSE THROUGH THE VALID PERIOD AS SHOWERS AND THUNDERSTORMS
CONTINUE TO MOVE ACROSS THE AREA. ARKANSAS TAF SITES WILL
SEE CONDITIONS DETERIORATE TONIGHT INTO TUESDAY AS THE
SHOWERS AND THUNDERSTORMS MOVE EAST.
&&
.PREV DISCUSSION... /ISSUED 339 PM CDT MON MAR 19 2012/
DISCUSSION...
SIGNIFICANT...IF NOT HISTORIC...FLOODING EVENT IS UNDERWAY WITH
THE INITIAL LINE OF STORMS HAVING ALREADY DUMPED 2-4 INCHES OF
RAIN WEST OF THE TULSA AREA. FLOOD WATCH WILL NOW INCLUDE CREEK
COUNTY AS THEY ALREADY ARE NEAR FFG VALUES WITH MORE RAIN TO COME.
CURRENT TRENDS INDICATE THAT THE AXIS OF HEAVIEST RAINFALL SHOULD
REMAIN JUST EAST AND SOUTH OF OSAGE/PAWNEE AND THEY WILL BE LEFT
OUT OF THE WATCH FOR THE TIME BEING.
LARGE AND COMPLEX UPPER LOW CENTERED OVER SOUTHERN NEW MEXICO
THIS AFTERNOON WITH WAY ABOVE NORMAL LEVELS OF PRECIPITABLE WATER
TO WORK WITH. OVERALL THINKING HAS NOT CHANGED A GREAT DEAL FROM
EARLIER FORECASTS REGARDING THE FLOOD POTENTIAL...WITH THE AXIS OF
HEAVIEST RAINFALL THROUGH TUESDAY STILL APPEARING LIKELY TO BE
ACROSS FAR EASTERN OKLAHOMA...JUST TO THE EAST OF THE TULSA AREA. SFC
FRONT WILL MAKE VERY SLOW EASTWARD PROGRESS WITH UPPER WINDS
VIRTUALLY PARALLEL TO IT. APPEARS HEAVIEST RAIN WILL TAKE SOME
TIME TO WORK INTO NW ARKANSAS...POSSIBLY NOT UNTIL TUESDAY. BOTTOM
LINE IS THAT WITH THE SLOW MOVEMENT OF THE FRONT...THE EXTREMELY
MOIST AIRMASS...AND PERIODIC BOUTS OF UPPER LEVEL ENERGY...RAINFALL
AMOUNTS OF SEVERAL INCHES ARE LIKELY IN MUCH OF THE AREA WITH A
FOOT OR MORE IN SOME AREAS...AS ADVERTISED.
THREAT OF SEVERE WEATHER REMAINS MUCH MORE CONDITIONAL...BUT THE
AIRMASS ACROSS SOUTHEAST OKLAHOMA HAS DESTABILIZED CONSIDERABLY
THROUGH THE AFTERNOON. DEEP LAYER WIND SHEAR IS QUITE FAVORABLE
FOR ANY DISCRETE CELLS AHEAD OF THE LINE OF STORMS OVER NORTH TX TO
ROTATE...HOWEVER THIS HAS NOT HAPPENED SO FAR. SEVERE THREAT MORE
LIKELY TO OCCUR AS THE LINE OF STORMS SLOWLY PROGRESSES EAST THIS
EVENING.
UPPER LOW BECOMES CUT OFF AND EVER SO SLOWLY MOVES EAST ACROSS THE
AREA EARLY THIS WEEK. LARGE DRY SLOT WILL LIKELY SPREAD OVER THE
AREA BY WEDNESDAY AND CUT OFF HEAVY RAIN POTENTIAL OVER MUCH OF
THE AREA...HOWEVER THE 12Z NAM TRENDED FARTHER SOUTH AND WEST AND
KEEPS THE DEEP MOISTURE IN PLACE LONGER. EVENTUALLY AS THE UPPER
LOW PASSES BY THURSDAY OR FRIDAY...WIND SHEAR WILL AGAIN INCREASE
AND WITH THE VERY COLD AIR ALOFT WILL PROBABLY SEE AN UPTICK IN
SEVERE WEATHER POTENTIAL IN SOME AREAS AS THIS PATTERN LOOKS VERY
FAVORABLE FOR LOW TOPPED SUPERCELLS.
RIDGE REBUILDS WITH MUCH ABOVE NORMAL WEATHER RETURNING LATE IN
THE WEEK AND THROUGH THE WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...10Hazardous weather outlook, Mar 19, 5:17 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAR 19 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAR 19 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
TONIGHT THROUGH WEDNESDAY...
...A FEW SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE OCCURRING ACROSS A LARGE
PART OF EASTERN OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS.
THESE SHOWERS AND STORMS WILL CONTINUE TO PUSH SLOWLY EAST THROUGH
THE NIGHT. INSTABILITY AND SHEAR REMAIN VERY FAVORABLE FOR SEVERE
THUNDERSTORMS AND POSSIBLY TORNADOES AHEAD OF A SURFACE BOUNDARY
THAT EXTENDS FROM NEAR BENTONVILLE ARKANSAS TO NORTH OF MCALESTER.
HOWEVER...A STRONG CAP HAS THUS FAR PREVENTED SURFACE BASED
THUNDERSTORMS FROM DEVELOPING IN THE WARM SECTOR AHEAD OF THE
SURFACE BOUNDARY.
SOME POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS STILL EXISTS WITH
STORMS BEHIND THE SURFACE BOUNDARY BUT IF ANY STORMS CAN BECOME
SURFACE BASED AHEAD OF THE BOUNDARY...THEY WILL POSE THE GREATEST
THREAT FOR LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE
OVERNIGHT HOURS. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL
BE LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH
FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY
RECEIVED 1 TO 3 INCHES OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS OF
ONE TO SEVERAL INCHES WILL BE LIKELY FOR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.
THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 19, 6:32 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT MON MAR 19 2012
OKZ049-071-073>075-200000-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-PUSHMATAHA OK-
632 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...SOUTHERN MCINTOSH...EASTERN PITTSBURG...
NORTHERN PUSHMATAHA AND WESTERN LATIMER
AT 632 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF BLOCKER TO 3 MILES WEST OF
SARDIS...MOVING NORTH AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOCKER...ARROWHEAD STATE PARK...CANADIAN...HIGGINS...WILBURTON...
ROBBERS CAVE STATE PARK...QUINTON AND ENTERPRISE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3527 9567 3528 9528 3505 9528 3469 9534
3456 9546 3503 9575
TIME...MOT...LOC 2332Z 190DEG 38KT 3511 9560 3468 9546Special weather statement, Mar 19, 6:53 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAR 19 2012
OKZ065-066-071-073-200045-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
653 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
AT 653 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF WELEETKA TO 6 MILES SOUTH OF
ASHLAND...MOVING NORTH AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...KIOWA...
SAVANNA...HAYWOOD...CLEARVIEW...SCIPIO...WELEETKA...PHAROAH...
INDIANOLA...HANNA...RAIFORD...VIVIAN AND HENRYETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9622 3527 9567 3468 9589 3468 9607
3474 9610 3505 9610 3507 9607 3509 9607
3513 9601 3514 9602 3516 9599 3528 9599
3529 9628
TIME...MOT...LOC 2353Z 185DEG 42KT 3513 9626 3470 9604Special weather statement, Mar 19, 7:37 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT MON MAR 19 2012
OKZ060-066-067-070-071-073-074-200100-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-TULSA
OK-WAGONER OK-
737 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND EASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 737 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRIS TO 3 MILES SOUTHEAST OF STIDHAM TO ALDERSON...
MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CANADIAN...ARROWHEAD STATE PARK...LAKE EUFAULA STATE PARK...BALD
HILL...COUNCIL HILL...EUFAULA...BLOCKER...BOYNTON...HASKELL...TAFT...
OKTAHA...RENTIESVILLE...CHECOTAH...ONETA...COWETA...STONEBLUFF...
PORTER AND ENTERPRISE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3610 9569 3571 9538 3519 9538 3503 9547
3502 9551 3496 9551 3482 9559 3468 9589
3525 9572 3551 9609
TIME...MOT...LOC 0037Z 206DEG 40KT 3563 9587 3534 9566
3493 9567Local storm report, Mar 19, 7:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
&&
AJLocal storm report, Mar 19, 9:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
900 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
&&
NMMSpecial weather statement, Mar 19, 9:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT MON MAR 19 2012
ARZ001-OKZ063-069-200300-
ADAIR OK-BENTON AR-DELAWARE OK-
924 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WEST SILOAM SPRINGS...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
SPRINGS...COLCORD...GENTRY...JAY...SPRINGTOWN...DECATUR...
MAYSVILLE...GRAVETTE...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9414 3610 9451 3610 9455
3606 9455 3632 9491 3667 9462
TIME...MOT...LOC 0224Z 210DEG 36KT 3619 9458The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
| Mar 19, 9:57 PM CDT | Tornado Warning | TSA | Crawford, Washington | 33 min |
| Mar 19, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 64 min |
| Mar 19, 10:47 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 118 min |
| Mar 20, 10:47 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 50 hr |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.